MAUDE Adverse Event Report: SAMSUNG ELECTRONICS CO., LTD GM60A; DIGITAL RADIOGRAPHY GM60A

SAMSUNG ELECTRONICS CO., LTD GM60A; DIGITAL RADIOGRAPHY GM60A
Model Number GM60A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Service installed replacement stand alone board, tested system operation, no issues were found and unit charged and exposed as designed.The standalone pcb appeared to be the source of the burned smell that was noticed.The exact cause of this issue has not yet been determined, but it is under investigation.A pcb swap did solve the issue.Replacement pcb board was installed and system was fully verified to be in good working condition per manufacturing specifications by a respective field service engineer.No impact on patient outcome.No further action at this time, but will continue to support the customer as needed.
 
Event or Problem Description
Customer reported burning smell coming from the portable unit.Service arrived on site and inspected the power supply and found multiple burned components on the standalone pcb.

Brand Name
GM60A
Common Device Name
DIGITAL RADIOGRAPHY GM60A
Manufacturer (Section D)
SAMSUNG ELECTRONICS CO., LTD
129, samsung-ro, yeongtong-gu
suwon-si, gyeonggi-do, ks 44374 2
KS  443742
MDR Report Key6926643
Report Number3004938766-2017-00011
Device Sequence Number1142319
Product Code KPR
UDI-Device Identifier08806088566313
UDI-Public08806088566313
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial
Report Date (Section B) 10/06/2017
Report Date (Section F) 10/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Radiologic Technologist
Device Model NumberGM60A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/06/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/07/2017